Change search
ReferencesLink to record
Permanent link

Direct link
Computer search for curves with many points among abelian covers of genus 2 curves
Stockholm University. (Geometry)
2012 (English)In: Contemporary Mathematics, ISSN 0271-4132, Vol. 574, 145-150 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2012. Vol. 574, 145-150 p.
National Category
URN: urn:nbn:se:su:diva-88854OAI: diva2:614213
Available from: 2013-04-03 Created: 2013-04-03 Last updated: 2013-04-03

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Rökaeus, Karl
By organisation
Stockholm University
In the same journal
Contemporary Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 26 hits
ReferencesLink to record
Permanent link

Direct link